# SDR DALA2021092505767

- Difficulty date: September 24, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 96,598 hours, 13,345 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 DURING SERVICE CHECK FOUND EMERGENCY PATH LIGHT AT 34A INOPERATIVE. CORRECTIVE ACTION: FOUND CONNECTOR PIN AT WALL CONNECTOR PUNCHED BACK AND RE-SECURED PIN. OPS NORMAL. (LP 7366462)
